Lower limits and equivalences for convolution tails

Serguei Foss, Dmitry Korshunov

Research output: Contribution to journalArticlepeer-review

35 Citations (Scopus)


Suppose F is a distribution on the half-line [0, 8). We study the limits of the ratios of tails F * F¯(x)/F¯(x) as x ? 8. We also discuss the classes of distributions &, &(?) and &*. © Institute of Mathematical Statistics, 2007.

Original languageEnglish
Pages (from-to)366-383
Number of pages18
JournalAnnals of Probability
Issue number1
Publication statusPublished - 2007


  • Convolution equivalency
  • Convolution tail
  • Subexponential distribution

Fingerprint Dive into the research topics of 'Lower limits and equivalences for convolution tails'. Together they form a unique fingerprint.

Cite this